# SDR AALA20170118023

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 47,334 hours, 23,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE DETACHED FROM HOUSING. RESTOWED SLIDE IAW AMM 25-62-00. OPERATIONAL CHECK GOOD.
